# SDR YENA2024121101542

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 32,584 hours, 6,388 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Condition: Abnormal
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#608, LAS-FLL. 'DIRTY SOCK SMELL THROUGH OUT CABIN FROM 5000 TO GROUND; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B2,IDENTIFIED ODOR AS APU OIL LEAK. APU PLACED ON MEL . DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-085B. AIRCRAFT IS OK FOR SERVICE.'
